Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 31, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 8, 2019, 4:52 AM CDT for Okaloosa County, Florida. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2019, 4:52 AM CDT (09:52 UTC)
- Expired
- Apr 8, 2019, 5:30 AM CDT
- In force
- 38 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 47 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 5:12 AM CDT | TSTM WND DMG | 2 Ese Fort Walton Beach, FL | UTILITY LINE DOWN ON FIRST ST AND BROOKS ST. PUBLIC REPORT VIA SOCIAL MEDIA. TIME OF OCCURRENCE FROM RADAR. |
| Apr 8, 5:17 AM CDT | TSTM WND GST 58 | Fort Walton Beach, FL | |
| Apr 8, 5:17 AM CDT | MARINE TSTM WIND 58 | Fort Walton Beach, FL | |
| Apr 8, 5:35 AM CDT | TSTM WND GST 47 | Valparaiso, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
807
WUUS54 KMOB 080952
SVRMOB
FLC091-081030-
/O.NEW.KMOB.SV.W.0031.190408T0952Z-190408T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
452 AM CDT Mon Apr 8 2019
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southern Okaloosa County in northwestern Florida...
* Until 530 AM CDT.
* At 451 AM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Navarre Beach to 12 miles
south of Destin to 25 miles south of Mary Esther, moving northeast
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB,
Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Shalimar and
Cinco Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and frequent cloud to ground lightning is occurring
with these storms. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
&&
LAT...LON 3039 8629 3040 8630 3042 8631 3038 8633
3040 8639 3035 8640 3036 8678 3066 8676
3067 8648 3065 8639 3046 8639 3048 8633
3047 8630 3048 8628 3040 8628
TIME...MOT...LOC 0951Z 204DEG 34KT 3026 8677 3023 8657 3006 8654
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 4:28 AM CDT, 24 minutes earlier.
Area forecast discussion, Apr 8, 4:28 AM CDT, 24 minutes before
Area Forecast Discussion National Weather Service Mobile AL 428 AM CDT Mon Apr 8 2019 .NEAR TERM /Now Through Monday night/...The weak mid/upper level shortwave ridging that was over the forecast area yesterday is weakening and drifting off to the east as an upper low along the TX/LA border this morning moves east toward the forecast area today then moves east across the area tonight. At the surface, low pressure located along the MS River this morning is expected to drift slowly east into AL through tonight, while slightly weakening. We expect that the current line of storms to move east of our forecast area by around sunrise. After a short break from the convection this morning, most model guidance indicates another area/line of showers and storms will develop late this morning into early afternoon especially across central and eastern portions of the forecast area. Again, a few of the storms across the area today could become strong to severe, with damaging winds and hail being the primary threat. There is a MARGINAL Risk of severe storms for the entire area today into this evening as the system moves east across the area, although convective coverage will decrease somewhat tonight. As the low pressure approaches today, Bulk Shear (0-6km) increases to around 35 to 45 knots (mostly unidirectional) this afternoon, with MUCAPE's potentially increasing to 2000-2500 J/KG. With a little more coverage of showers and storms earlier in the day today than yesterday, expect highs to be slightly lower, in the mid to upper 70s. Lows tonight generally in the lower 60s most areas except for some mid 60s along the beaches. 12/DS .SHORT TERM /Tuesday Through Wednesday night/...Will begin the short term with a southern stream upper trof axis from the TN River Valley to off the LA coast Tuesday AM. An upper low within the trof axis will be positioned over central and northern AL. At the surface, an occluding low pressure system over central AL tracks east northeast over the southeast CONUS Tuesday night. Extending out from the low, a frontal boundary will have moved east of the area Tuesday with a post-frontal trof swinging across. The cyclonic low to mid level curvature in the height field aloft and presence of post frontal moisture, supports an area of wrap around cloudiness migrating eastward over the forecast area during the day Tuesday. A chance of showers and perhaps a few storms possible as well with passage of modest lapse rates (6.5 to 7C/KM) within the colder core trof. Wet bulb zero heights ranging from 9.5 to 10 kft would favor some potential for hail in any convection Tuesday, but this would be more probable in the presence of strong solar insolation which would allow for stronger updrafts. For now, we are not expecting this due to cloud cover. Will continue to monitor. With the upper trof moving away Tuesday night, drier air overspreads the area during the remainder of the short term. A weakly reflected surface high migrates east over the area Wednesday and with plenty of sunshine expected, daytime highs moderate, lifting into the lower half of the 80s north of the coast. /10 .LONG TERM /Thursday Through Sunday/...A large and deep surface low pressure system begins to exit the central High Plains Thursday, lifting up across the upper Mid-West Thursday night. Attendant cold front drops southeastward and approaches the forecast area Friday AM. Next chance of showers re-enters the forecast Thursday night. Chance PoPs continue Friday. The front makes passage Friday and begins to stall off the coast by Saturday as a southwest high low flow begins to evolve over the local area ahead of upstream upper trof advancing eastward over the Four Corners of the desert southwest. There are indications that Saturday may trend more unsettled as a series of mid level impulses in the high level southwest flow brings ascent over the area within a more modified deep layer moist airmass. By Sunday, large spread begins to occur with the eastward progression of the southern stream storm system. The ECMWF slower than the GFS. Considering the differences, will maintain chance PoPS into Sunday. Overall, daily highs look to range above seasonal during the medium range. Overnight lows well above climo. /10 && .MARINE...A moderate to occasionally strong southerly flow this morning becomes southwesterly this afternoon and tonight as an area of low pressure moves toward the marine area from the west. Flow becomes more west and then northwesterly Tuesday and Tuesday night as the low moves east to the north of the coastal waters. Lighter and more variable winds expected midweek as high pressure rebuilds over the marine area. Light to occasionally moderate onshore flow redevelops late in the week as another frontal system approaches the marine area from the west. Small craft should EXERCISE CAUTION today through Tuesday night, especially offshore Gulf zones and mainly today and tonight for the Gulf waters closer to the coast and over area bays. Scattered to numerous showers and storms over the marine area today, mainly this morning and again this afternoon into early evening, with a brief break in between. Winds and seas expected to be locally higher near stronger storms. Showers and storms become more isolated to scattered across the marine area tonight with no precipitation expected over the marine area Tuesday night through Thursday night. Rain chances increase once again late in the week with the approach of the next front. 12/DS && .PRELIMINARY POINT TEMPS/POPS... Mobile 77 62 77 56 83 58 83 62 / 70 20 30 0 0 0 10 20 Pensacola 75 64 75 59 81 61 79 66 / 70 30 30 10 0 0 10 20 Destin 74 65 73 61 76 63 78 66 / 70 30 40 10 0 0 10 10 Evergreen 78 62 78 55 83 57 83 61 / 70 40 50 10 0 0 10 20 Waynesboro 77 60 75 53 82 56 82 58 / 70 50 30 0 0 0 10 30 Camden 77 61 77 54 83 57 83 61 / 80 40 50 10 0 0 10 30 Crestview 78 62 77 56 83 58 83 61 / 70 30 50 10 0 0 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...High Rip Current Risk through this evening for ALZ265-266. FL...High Rip Current Risk through this evening for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Apr 7, 8:47 AM CDT, 20 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 847 AM CDT Sun Apr 7 2019 ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-081400- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 847 AM CDT Sun Apr 7 2019 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Areas of fog tonight could possibly create hazardous driving conditions early this morning, and possibly once again late tonight. A slight risk of severe storms will be possible late tonight, mainly west of a Butler, Chatom, Lucedale line. A marginal risk of severe storms is possible late tonight a little further to the east, including interior southwest Alabama west of I-65 and coastal Alabama. Damaging straight line winds and hail up to the size of quarters will be the primary threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a marginal risk of severe storms on Monday. Damaging wind gusts and hail up to quarter size again the primary hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ALZ265-266-FLZ202-204-206-081400- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 847 AM CDT Sun Apr 7 2019 ...HIGH RIP CURRENT RISK IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Areas of dense fog, especially along the coast, will create hazardous driving conditions late tonight. A marginal risk of severe storms is possible late tonight a little further to the east, including interior southwest Alabama west of I-65 and coastal Alabama. Damaging straight line winds and hail up to the size of quarters will be the primary threats. There is a moderate risk for rip currents along the Gulf beaches of Alabama and northwest Florida today, and a high risk of rip currents tonight. This will bring hazardous conditions in the surf today through Monday, posing a danger to swimmers. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. There is a marginal risk of severe storms on Monday. Damaging wind gusts and hail up to quarter size again the primary hazard. A high risk of rip currents continues through Monday, bringing hazardous conditions in the surf through Monday, posing a danger to swimmers. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ630>636-650-655-670-675-081400- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 847 AM CDT Sun Apr 7 2019 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Areas of dense fog near shore and over bays and inland waterways will be possible tonight. Onshore winds begin to increase this afternoon, especially over the Gulf waters. This could create hazardous conditions for small craft. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Moderate to strong onshore flow will continue, especially over the Gulf waters, Monday through early Tuesday, possibly creating hazardous conditions for small craft. Winds and seas shift of offshore and decrease slightly midweek, before becoming light onshore once again by Thursday.
In the hours before
Special weather statement, Apr 7, 10:56 PM CDT, 5 hours 56 minutes before
Special Weather Statement
National Weather Service Mobile AL
1056 PM CDT Sun Apr 7 2019
MSZ067-075-076-078-079-080445-
Stone MS-Perry MS-Greene MS-Wayne MS-George MS-
1056 PM CDT Sun Apr 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...GEORGE...PERRY...WAYNE...GREENE AND EASTERN STONE COUNTIES
UNTIL 1145 PM CDT...
At 1055 PM CDT, the strong thunderstorms were located along a line
extending from 9 miles northeast of Mill Creek to 4 miles southwest
of Beaumont to 7 miles east of McHenry to near Latimer to 5 miles
south of Biloxi, and moving northeast at 40 mph.
Winds gusts up to around 40 mph will be possible with these storms.
Locations impacted include...
Waynesboro, Lucedale, Richton, Leakesville, Clara, Beaumont, New
Augusta, McLain, State Line and Buckatunna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3143 8894 3182 8894 3185 8865 3189 8847
3074 8841 3073 8888 3068 8889 3068 8907
3083 8903 3143 8913
TIME...MOT...LOC 0355Z 205DEG 33KT 3177 8882 3113 8897 3071 8901 3054
8885 3033 8895Special weather statement, Apr 7, 11:59 PM CDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
1159 PM CDT Sun Apr 7 2019
ALZ261-263-MSZ079-080530-
Mobile Inland AL-Mobile Central AL-George MS-
1159 PM CDT Sun Apr 7 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN MOBILE AND SOUTHEASTERN GEORGE COUNTIES UNTIL 1230 AM CDT...
At 1157 PM CDT, the strong thunderstorm was located over Hurley, or
11 miles northeast of Escatawpa, moving northeast at 45 mph.
Winds gusts over 40 mph will be possible with this storm.
Locations impacted include...
Saraland, Satsuma, Creola, Chunchula, Gulfcrest, Axis, Semmes, Tanner
Williams, I65 And AL 158 and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3074 8841 3074 8855 3107 8831 3091 8796
3089 8798 3086 8799 3058 8840
TIME...MOT...LOC 0457Z 218DEG 37KT 3064 8847Special weather statement, Apr 8, 12:02 AM CDT, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
1202 AM CDT Mon Apr 8 2019
ALZ053-054-080545-
Wilcox AL-Clarke AL-
1202 AM CDT Mon Apr 8 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN CLARKE AND SOUTHWESTERN WILCOX COUNTIES UNTIL 1245 AM
CDT...
At 1202 AM CDT, the strong thunderstorm was located near Whatley, or
5 miles east of Grove Hill, moving northeast at 35 mph.
Dime size hail and winds gusts of 40 to 50 mph will be possible with
this storm.
Locations impacted include...
Thomasville, Grove Hill, Whatley, Pine Hill and Fulton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3188 8732 3183 8738 3183 8750 3181 8750
3181 8752 3170 8752 3170 8757 3166 8757
3157 8766 3165 8780 3199 8773 3199 8767
3200 8766 3201 8764
TIME...MOT...LOC 0502Z 212DEG 29KT 3170 8769Special weather statement, Apr 8, 1:38 AM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
138 AM CDT Mon Apr 8 2019
ALZ053-055-059-262-264-266-FLZ201>204-080730-
Clarke AL-Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Monroe AL-Escambia AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
138 AM CDT Mon Apr 8 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MONROE...BALDWIN...SOUTHEASTERN CLARKE...
WESTERN ESCAMBIA...SOUTHWESTERN SANTA ROSA AND ESCAMBIA COUNTIES
UNTIL 230 AM CDT...
At 137 AM CDT, the strong thunderstorms were located along a line
extending from 4 miles north of Bay Minette to 8 miles northeast of
Loxley to near Robertsdale to 4 miles east of Orange Beach, and
moving northeast at 45 mph.
Winds gusts in excess of 40 mph will be possible with these storms.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Gonzalez, Bay
Minette, Atmore, Foley, Pace, Orange Beach, Goulding, Robertsdale,
Frisco City, Loxley, Lillian, Myrtle Grove, McCullough, Oriole Beach
and Stapleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3028 8765 3045 8779 3144 8786 3154 8756
3145 8734 3103 8734 3047 8695 3045 8707
3045 8705 3037 8691 3043 8703 3037 8697
3034 8711 3058 8718 3036 8712 3041 8722
3037 8732 3033 8717
TIME...MOT...LOC 0637Z 203DEG 38KT 3095 8778 3070 8766 3053 8768 3028
8752Special weather statement, Apr 8, 2:02 AM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
202 AM CDT Mon Apr 8 2019
ALZ055-056-080745-
Monroe AL-Conecuh AL-
202 AM CDT Mon Apr 8 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...MONROE
AND CENTRAL CONECUH COUNTIES UNTIL 245 AM CDT...
At 201 AM CDT, the strong thunderstorm was located over Frisco City,
moving northeast at 30 mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Monroeville, Frisco City, Peterman, Excel, Beatrice and Repton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3151 8686 3127 8737 3143 8758 3146 8756
3148 8757 3150 8760 3155 8757 3156 8757
3183 8741 3183 8733
TIME...MOT...LOC 0701Z 218DEG 24KT 3140 8739Special weather statement, Apr 8, 2:26 AM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
226 AM CDT Mon Apr 8 2019
ALZ055-056-059-FLZ201>205-080830-
Monroe AL-Conecuh AL-Escambia AL-Escambia Inland FL-
Okaloosa Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
226 AM CDT Mon Apr 8 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTH CENTRAL MONROE...ESCAMBIA...SOUTHERN CONECUH...
WESTERN OKALOOSA...SANTA ROSA AND CENTRAL ESCAMBIA FLORIDA COUNTIES
UNTIL 330 AM CDT...
At 225 AM CDT, the strong thunderstorms were located along a line
extending from 6 miles northwest of I65 And AL 113 to 8 miles south
of Century to near Ferry Pass, and moving northeast at 45 mph.
Winds gusts in excess of 40 mph will be possible with these storms.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Brewton, Goulding, Evergreen, Century,
Flomaton, Bagdad, Baker, Oriole Beach, East Brewton, Molino and
Castleberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3100 8749 3138 8749 3154 8685 3056 8653
3035 8708 3037 8709 3036 8720 3044 8688
3045 8691 3060 8702 3057 8701 3044 8709
3052 8710 3058 8718 3043 8717 3034 8727
TIME...MOT...LOC 0725Z 203DEG 39KT 3129 8736 3086 8731 3054 8723The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 1:38 AM CDT | Special Weather Statement | MOB | Escambia | 52 min |
| Apr 8, 2:26 AM CDT | Special Weather Statement | MOB | Escambia, Okaloosa, Santa Rosa | 64 min |
| Apr 8, 5:25 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 31 min |
| Apr 8, 9:41 AM CDT | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 49 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.